# SDR ABXA010483

- Difficulty date: August 30, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 69,706 hours, 81,801 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 591326243
- Condition: Cracked
- Location: L Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER PYLON ATTACH ANGLE WAS FOUND TO BE CRACKED AT THE FORWARD END. MAINTENANCE REPAIRED THE ANGLE IAW DC-9 SRM 54-04 FIG. 10.
